welcome redditors!to snoo-finity ... and beyond!

NBME 23 Answers

nbme23/Block 3/Question#19

A previously healthy 32-year-old man is brought to ...

Toxicology screening

Login to comment/vote.

 +4  upvote downvote
submitted by seagull(446),

This patient is tripping balls. Better do a drug screen which seems obvious.

sympathetikey  When the answer is so obvious that you pick a stupid answer instead of it. DOH +4  
jooceman739  Funny thing I noticed is "he is alert and cooperative. He appears to be in pain" So he was so high that he was alert and cooperative during the basal ganglia hemorrhage +2  
yotsubato  @sympathetikey That fucking guy who drinks 2 six packs a day with liver failure got me like that. +  
yogi  probably the "drug" have to be a stimulant or a hallucinogen which causes HTN & Tachycardia. +2  
charcot_bouchard  Lol. I got the right answer but took long time +  
goodkarmaonly  The patient's B.P. and pulse are raised + Bilateral dilated pupils = Most likely use of a stimulant Thats how I reasoned it anyways +  




"His friends believe there may have been drugs at the party", period. lmao...